As a nurse I am very concerned with following my labs as most of these places don’t actually follow my labs. I also happen to have the side effect of polycythemia and donate 2-3 times a year for this reason. At one point I asked my doctor who referred me to a urologist. At the time I was on 150mg IM with half a dose or 0.5mL twice weekly to avoid the “roller coaster”. Anyways, I went there so I could get some concrete answers as to why I was having low T, this doctor all but threw me out of his office stating that “they” are making me dependent on T. As a professional in the medical field I was highly offended, he didn’t even speak with me about anything at all, I had no chance to ask what was going on, if my dosing was correct or if there was anything else I needed to do. He kicked me out and said he wasn’t even charging for the visit. Absolutely applaud. So to those who have found a Dr. that actually listens and works with your individual issues, kuddos. To the rest of us I highly recommend that you research as much as possible before using out of state clinics.
Such sort of injuries varies in severity and extent of damage markedly from one person to the other and withdrawal of the drug/supplement coupled with proper medical attention suffice in terms of alleviating the symptoms.[8,12] This was observed in the present case. However, the liver injury observed here may not be confidently linked to product consumption as the subject later reported that the following recovery he consumed two more courses of the booster with no side effects. Tests performed following hospital discharge, and repeated use of the product showed AST and ALT to be slightly high, whereas the rest of the blood parameters tested appeared to be normal. The AST/ALT ratio is considered to be a very important parameter for the evaluation of liver diseases, such as non-alcoholic fatty liver disease,[13] though it is rarely considered alone. Overall, the evidence was inconclusive in the present work in terms of linking the use of a testosterone booster with liver injury. However, even though a single case report cannot establish causality with statistical power.[13] Further research on the usage of a commercial testosterone booster within large populations for a long period is necessary to investigate whether the symptoms shown in the present case were significantly present in other athletes consuming the same commercial product or not. To guarantee an optimal outcome with no severe side effects, further research is warranted to confirm the present findings and determine whether the effects observed in this case report would be statistically significant in larger samples.

Likewise, the amino acids in a protein-rich diet play a big role in both testosterone and muscle growth. As Chris Lockwood, Ph.D., explains, "When combined with training, which increases the sensitivity of androgen receptors, and the consumption of essential amino acids necessary to support protein synthesis, the effects of testosterone on muscle and performance is significantly amplified."[3,4]


2009 had heart attack, placed coronary stent, everything okay. Put on statins to keep lipid levels down to prevent further artery blockage. One year later developed Peyronie’s disease, low sex drive, fatigue, testicles withdrawn and hurting. Testosterone level was 85. Diagnosed with hypogonadism. Started Androgel, felt normal after a couple of weeks. I believe statins is the cause of my low T, you need lipids for hormone transport. Androgel could only bring my T level in the 250 range. Switched to Axiron (better, less messy), and my T level stays around 500 range. I get samples of Testim every now and then, it has a manly woody fragrance that women like. At present, I’m feeling a little fatigue, and mild dehydration. My lab work is always normal, except my red blood cells is always on the high side, almost abnormal. Next week I am going to donate some blood, to bring my RBC count down, and see if that will help.

Testosterone [Figure 1] is the main male sex hormone. It is responsible for male sexuality and is the main hormone-producing the features associated with masculinity such as substantial muscle mass, facial hair, libido, and sperm production.[1] Besides, the hormone has other vital functions as the basic chemical composition of testosterone is steroidal; and steroids are known to have significant physiological, as well as psychological, effects in male individuals, especially adults.[1] Testosterone production is reduced gradually in men starting from the age of 30.[2] Hence, testosterone blood concentrations slowly diminish as age progresses. As a result, men may experience a number of physiological and psychological events, such as a lack of sex-drive, erectile dysfunction, acute depression, fatigue, low energy levels, and insomnia.[3]
Some of these signs and symptoms can be caused by various underlying factors, including medication side effects, obstructive sleep apnea, thyroid problems, diabetes and depression. It's also possible that these conditions may be the cause of low testosterone levels, and treatment of these problems may cause testosterone levels to rise. A blood test is the only way to diagnose a low testosterone level.
×